# SDR SWAA2025111332453

- Difficulty date: November 6, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 43,809 hours, 20,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT REPAIR FILLER LOWER SIDE IS BROKEN.   FABRICATED NEW FILLER FOR EXISTING REPAIR AND INSTALLED ON EGPR ACCESS DOOR SURROUND DOUBLER LATCH LANDING IAW SRM 53-10-15-2R-4. INSPECTED IAW SRM 53-10-15-2R-4-B00449,  REPAIR 4.
